# SDR AWXA960478

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2062 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHTS ON DIM, ROW 1-5, AT ALL TIMES.  RECONNECTED WIRE.  REPAIRED SHORT IN WIRING.  OPERATIONS CHECK OK.  (M)
